BibTeX record journals/cma/YanY15

download as .bib file

@article{DBLP:journals/cma/YanY15,
  author    = {Liang Yan and
               Fenglian Yang},
  title     = {The method of approximate particular solutions for the time-fractional
               diffusion equation with a non-local boundary condition},
  journal   = {Comput. Math. Appl.},
  volume    = {70},
  number    = {3},
  pages     = {254--264},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.camwa.2015.04.030},
  doi       = {10.1016/j.camwa.2015.04.030},
  timestamp = {Thu, 11 Feb 2021 23:39:29 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/YanY15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics